# SDR GUUA95157121409A

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 27,436 hours, 32,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED WING SKIN DELAMINATED AROUND FUEL ACCESS PANEL 632 AT.   REMOVED INTERNAL RING CLEAN AREA AND INSTALLED EXTERNAL REPAIR DOUBLER AROUND FUEL ACCESS PANEL.
